# SDR LAB2004F00000

- Difficulty date: March 25, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N3002T
- Make and model: Piper PA-28-181
- Aircraft serial: 287990320
- Aircraft time: 4,657 hours
- Engine: Lyc O360A4M
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Shutdown
- Part time: 3,151 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

HAD INVOLUNTARY ENGINE SHUTDOWN DURING FLARE PORTION OF TOUCHDOWN ON RUNWAY.  AFTER COASTING CLEAR OF ACTIVE RUNWAY, PILOT WAS ABLE TO RESTART ENGINE WITH EASE.  AFTER DETERMINING ENGINE WAS OPERATING WITHIN NORMAL PARAMETERS, PILOT DELIVERED AC TO MAINT FOR FURTHER EXAMINATION.  WEATHER CONDITIONS FAVORED RAINS WITH FREEZING TEMPERATURES.  AC HAD 7 HOURS SINCE PHASE3, WITH ENGINE TBO OF 650.5.  PERFORMED FUNCTIONAL CHECKS ON FUEL, IGNITION, CARB-HEAT, AND CHECKED ALL ENGINE RELATED FUNCTIONS DURING A DETAILED GROUND RUN.  ALL SYS CHECKS GOOD, DETERMINATION THAT AC HAD DEVELOPED (CARB-ICE).  AC WAS DETERMINED AIRWORTHY, RETURNED TO SERVICE.
